# SDR DHL9980758C

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, UPPER CARGO COMPT AFT PRESS BULKHEAD RT FWD SIDE CEILING PANEL ATTACH   ANGLE CRACKED.  REMOVED AND REPLACED ANGLE AND INSTALLED PER SRM 51-1-21, 4.5 BY 1 BY 1.  N/R 448
